- Prescription-strength allergy relief medicine for your worst allergy symptoms, indoors and out
- Contains 10 mg. of cetirizine HCL per tablet
- 24-hour relief of runny nose, sneezing, itchy, watery eyes, and itchy nose and throat
- #1 allergist-recommended brand among OTC oral antihistamines
“Suavitel Advanced Liquid Fabric Softener, Field Flowers Scent, 160 fl. oz., 235 loads” has been added to your cart. View cart
-19%

Nature's Bakery Fig Bars, Variety Pack, 2 oz., 32 ct.
$37.99 Original price was: $37.99.$26.99Current price is: $26.99.

Alka-Seltzer Plus Cold & Flu Fizzy Chews, Orange Flavor, 48 ct.
$39.99 Original price was: $39.99.$34.99Current price is: $34.99.
Zyrtec Antihistamine Allergy Tablets, 10 mg 120 ct.
$85.99 Original price was: $85.99.$69.99Current price is: $69.99.
20 in stock
Description
Shipping & Delivery


MAECENAS IACULIS
Vestibulum curae torquent diam diam commodo parturient penatibus nunc dui adipiscing convallis bulum parturient suspendisse parturient a.Parturient in parturient scelerisque nibh lectus quam a natoque adipiscing a vestibulum hendrerit et pharetra fames nunc natoque dui.
ADIPISCING CONVALLIS BULUM
- Vestibulum penatibus nunc dui adipiscing convallis bulum parturient suspendisse.
- Abitur parturient praesent lectus quam a natoque adipiscing a vestibulum hendre.
- Diam parturient dictumst parturient scelerisque nibh lectus.
Scelerisque adipiscing bibendum sem vestibulum et in a a a purus lectus faucibus lobortis tincidunt purus lectus nisl class eros.Condimentum a et ullamcorper dictumst mus et tristique elementum nam inceptos hac parturient scelerisque vestibulum amet elit ut volutpat.
Vendor Info
Vendor Information
- No ratings found yet!
More Products
Kitchen Hang Compost Bin
TUMS Chewy Bites, Assorted Berries, 108 ct.
Nexium 24HR Acid Reducer Heartburn Relief Capsules with Esomeprazole Magnesium, 42 ct.
Lawry’s Coarse Ground Garlic Salt with Parsley 33 oz.
Peony Floral Peel & Stick Wallpaper
Member’s Mark Allergy Relief Fexofenadine HCl Tablets USP, 180 mg, 150 ct.
Be the first to review “Zyrtec Antihistamine Allergy Tablets, 10 mg 120 ct.” Cancel reply
Reviews
There are no reviews yet.